Posted 25 September 2008 - 11:12 PM
Posted 26 September 2008 - 12:03 AM
Posted 16 October 2008 - 08:13 PM
Minocycline has the most side effects of any antibiotic. Period. Tiredness and fatigue are listed as official side effects. They are also side effects I got while taking it.
And there are MANY side effects which aren't listed which stem from ones which are.
Posted 16 October 2008 - 08:17 PM
Posted 16 October 2008 - 10:38 PM
Posted 29 October 2008 - 01:29 PM
Please keep in mind that medicine manufacturers are in most cases required by law to list any and all possible side effects, no matter how rare.
As for me, I'm on minocycline 100mg, once per day, and I've been nauseous from time to time, but taking it just before I go to bed does help.
Posted 04 November 2008 - 03:30 AM
this is a real comment from a minocycline user. it was EXACTLY why i went off it. i always was tired and dizzy, and i always had this sagging feeling in my eyes.
i did week trials on and off of it and i noticed how much i improved when i went off it.
its not for everyone. i just accepted it.
Posted 31 December 2008 - 12:21 PM
Posted 31 December 2008 - 12:30 PM
THREE DAYS ago I STOPPED taking MINOCYCLINE...The ITCHING and FATIGUE seem mcuh better. I had taken MINOCYCLINE for several YEARS. I have read where MINONCYCLINE can casue problems with yoru AUTO_IMMUNE SYSTEM.. Has anyone else READ ABOUT, or KNOW anything about MINOCYCLINE causing problems with your AUTO-IMMUNE SYSTEM ?????
Posted 31 December 2008 - 12:34 PM
Posted 03 January 2009 - 03:30 AM
But I was on it for a year, and was 95% cleared, and I was loving life.
I had no side effects.
After a year it lost its effectiveness, and I have had to move on.
I wish it still worked, I would still be taking it.
Posted 03 January 2009 - 10:49 PM
Posted 03 January 2009 - 10:52 PM
Posted 08 January 2009 - 08:57 PM
Posted 12 January 2009 - 10:36 PM
Posted 11 May 2012 - 05:33 AM
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users